MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION INFORMATION PORTAL (IP5)

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION INFORMATION PORTAL (IP5)
Model Number 865471
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No functional analysis or testing was performed.Philips was unable to confirm the final disposition of the device, because the customer refused support and was taking responsibility for servicing the device.The cause of the reported problem was not confirmed.A philips remote service engineer (rse) recommend to the customer an exchange, and the customer indicated they would like the item shipped to them.The investigation concludes that no further action is required at this time.H3 other text : customer resolving on their own.
 
Event or Problem Description
The customer reported that there was no sound in the qrs tone on the ip5.They advised the touchscreen does not beep when touching as well, and advised that qrs was set to off, but when turned back on they still had no sound.Per the caller, all the alarms are set to volume 10.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.

Brand Name
EXPRESSION INFORMATION PORTAL (IP5)
Common Device Name
EXPRESSION INFORMATION PORTAL (IP5)
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
hisham alzayat
12151 research parkway
orlando, FL 32826
4072753220
MDR Report Key19078448
Report Number1051786-2024-00001
Device Sequence Number20502428
Product Code MWI
UDI-Device Identifier00884838031890
UDI-Public00884838031890
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K131382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865471
Device Catalogue Number865471
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown